# SDR SWAA2022012759409

- Difficulty date: January 7, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY RBL21 BS 727D - BS767; BS727C+2; BS727B+19; BS727A+19; BS727+16; BS727+19. MARKED. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727C+2' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS1225 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION ITEM 1. VERIFIED OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT P/N 146A7502-51 AT BS 727-767 RBL 21 WL 156 IAW SRM 51-40 05 AND DWG 146A7500.; [04] UPDATED PART USE; [05] VERIFIED CORRECTIVE ACTION 3
